MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02073898

Медицинская библиотека · European journal of pediatrics · 1992

A case of tubulo-interstitial nephritis with exfoliative dermatitis and hepatitis due to phenobarbital hypersensitivity.

Sawaishi Y, Komatsu K, Takeda O, Tazawa Y, Takahashi I, Hayasaka K, Takada G

Клинический случайСтатьяПеревод в очереди

Аннотация

Severe exfoliative dermatitis and liver dysfunction developed in a 5-year-old girl 3 weeks after initiation of phenobarbital therapy. Liver function improved gradually after discontinuation of phenobarbital. During the convalescent stage an initially mild renal dysfunction was exacerbated by episodes of post-transfusion haemolysis. Liver biopsy revealed moderate parenchymal damage with subacute cellular infiltration. Renal biopsy demonstrated the cardinal findings of interstitial nephritis, excluding the possibility of acute tubular necrosis caused by haemolysis. Serial lymphocyte transformation studies and skin patch tests gave positive results for phenobarbital, supporting the view that these were unusual complications of phenobarbital hypersensitivity.

Для цитирования: Sawaishi Y, Komatsu K, Takeda O, Tazawa Y, Takahashi I, Hayasaka K, Takada G. A case of tubulo-interstitial nephritis with exfoliative dermatitis and hepatitis due to phenobarbital hypersensitivity.. European journal of pediatrics. 1992. DOI: 10.1007/bf02073898.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.